# SDR CWQR20110831016

- Difficulty date: August 31, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 7,621 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000134
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND ELEVATOR TRIM CABLE FRAYED AT LEAST HALF WAY THROUGH. THIS CABLE IS A PART OF A LARGER CABLE ASSY, PN 6660003-1.  THIS CABLE HAS BEEN A SUBJET OF SL, BUT THESE CABLES HAVE IN THE PAST AND CONTINUE TO FRAY PREMATURELY.  A SERVICE CONDITION REPORT HAS BEEN FILED WITH MFG UNDER NR 585949.
